High-dose methylprednisolone-induced hepatitis in a patient with multiple sclerosis: a case report and brief review of literature
SourceNetherlands Journal of Medicine, 71, 4, (2013), pp. 199-202
Article / Letter to editor
Display more detailsDisplay less details
Netherlands Journal of Medicine
SubjectIGMD 2: Molecular gastro-enterology and hepatology NCMLS 5: Membrane transport and intracellular motility
Toxic hepatitis is a rare but serious complication of high-dose prednisolone treatment. We report a case of high-dose prednisolone-induced acute hepatitis in a 48-year-old woman suffering from multiple sclerosis that recurred after repeated administration. Timely recognition is paramount to avoid this complication. This report includes a brief review of the literature on methylprednisolone- induced hepatitis.
Upload full text
Use your RU credentials (u/z-number and password) to log in with SURFconext to upload a file for processing by the repository team.